Analytic extension of locally defined Riemannian manifolds
Matematičeskie zametki, Tome 36 (1984) no. 4, pp. 559-570
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_36_4_a9,
author = {V. A. Popov},
title = {Analytic extension of locally defined {Riemannian} manifolds},
journal = {Matemati\v{c}eskie zametki},
pages = {559--570},
year = {1984},
volume = {36},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_36_4_a9/}
}
V. A. Popov. Analytic extension of locally defined Riemannian manifolds. Matematičeskie zametki, Tome 36 (1984) no. 4, pp. 559-570. http://geodesic.mathdoc.fr/item/MZM_1984_36_4_a9/